Fakulta elektrotechnická

České vysoké učení technické v Praze

ČVUT v Praze

13000 / 13101 - Publikace - 2011

13000 / 13101 - katedra matematiky

Publikační činnost 2011

Knihy, kapitoly v knihách a skripta, dizertace, výzkumné zprávy, nepublikované přednášky, stati ve sbornících, články v časopisech, patenty

Články v časopisech WoS

RUKAVIČKA, J. On Generalized Dyck Paths. Electronic Journal of Combinatorics (E-JC),. 2011, 18(1), ISSN 1077-8926. Dostupné z: http://www.combinatorics.org/Volume_18/v18i1toc.html

MATOUŠEK, M. a P. PTÁK. ORTHOCOMPLEMENTED DIFFERENCE LATTICES WITH FEW GENERATORS. Kybernetika. 2011, 47(1), 60-73. ISSN 0023-5954.

DEMLOVÁ, M., P. GORALCIK a V. KOUBEK. An equimorphic diversity case. Journal of Algebra. 2011, 338(1), 157-168. ISSN 0021-8693.

SOBOTÍKOVÁ, V. Error analysis of a DG method employing ideal elements applied to a nonlinear convection-diffusion problem. Journal of Numerical Mathematics. 2011, 19(2), 137-163. ISSN 1570-2820.

ADÁMEK, J., S. MILIUS a J. VELEBIL. Semantics of higher-order recursion schemes. Logical Methods in Computer Science. 2011, 2011(7), 1-43. ISSN 1860-5974.

VELEBIL, J. a A. KURZ. Equational presentations of functors and monads. Mathematical Structures in Computer Science. 2011, 2011(21), 363-381. ISSN 0960-1295.

HAMHALTER, J. a E. TURILOVA. Subspace Structures in Inner Product Spaces and von Neumann Algebras. International Journal of Theoretical Physics. 2011, 2011(50), 3812-3820. ISSN 0020-7748.

KROUPA, T. Core of Coalition Games on MV-algebras. Journal of Logic and Computations. 2011, 21(3), 479-492. ISSN 0955-792X.

BÍLKOVÁ, M., J. VELEBIL a Y. VENEMA. On monotone modalities and adjointness. Mathematical Structures in Computer Science. 2011, 2011(21), 383-416. ISSN 0960-1295.

DEMLOVÁ, M., V. KOUBEK a J. SICHLER. Relative universality and universality obtained by adding constants. Algebra universalis. 2011, 65(2), 179-184. ISSN 0002-5240.

TKADLEC, J. Note on Generalizations of Orthocomplete and Lattice Effect Algebras. International Journal of Theoretical Physics. 2011, 50(12), 3915-3918. ISSN 0020-7748.

CARAGHEORGHEOPOL, D. a J. TKADLEC. Atomic effect algebras with compression bases. Journal of Mathematical Physics. 2011, 52(1), ISSN 0022-2488.

BOHATA, M. Star order on operator and function algebras. Publicationes Mathematicae. 2011, 79(1-2), 211-229. ISSN 0033-3883.

HORČÍK, R. On the Structure of Finite Integral Commutative Residuated Chains. Journal of Logic and Computations. 2011, 21(5), 717-728. ISSN 0955-792X.

ADÁMEK, J., S. MILIUS a J. VELEBIL. Elgot theories: A new perspective on the equational properties of iteration. Mathematical Structures in Computer Science. 2011, 2011(21), 417-480. ISSN 0960-1295.

TKADLEC, J. a E. TURUNEN. Commutative bounded integral residuated orthomodular lattices are Boolean algebras. Soft Computing. 2011, 15(4), 635-636. ISSN 1432-7643.

ADÁMEK, J., S. MILIUS a J. VELEBIL. On second-order iterative monads. Theoretical Computer Science. 2011, 412(38), 4969-4988. ISSN 0304-3975.

KARAZERIS, P., A. MATZARIS a J. VELEBIL. Final coalgebras in accessible categories. Mathematical Structures in Computer Science. 2011, 21(5), 1067-1108. ISSN 0960-1295.

HAMHALTER, J. Isomorphisms of ordered structures of abelian C*-subalgebras of C*-algebras. Journal of Mathematical Analysis and Its Applications. 2011, 383(2), 391-399. ISSN 0022-247X.

CARAGHEORGHEOPOL, D. a J. TKADLEC. Characterizations of Spectral Automorphisms and a Stone-Type Theorem in Orthomodular Lattices. International Journal of Theoretical Physics. 2011, 50(12), 3750-3760. ISSN 0020-7748.

Články v ostatních periodikách

KULHÁNEK, P., D. BŘEŇ a M. BOHATA. Generalized Buneman Dispersion Relation in the Longitudinally Dominated Magnetic Field. ISRN Condensed Matter Physics. 2011, 2011(1), 1-7. ISSN 2090-7397.

SCHOLTZOVÁ, J. Díry v oblacích. ALDEBARAN BULLETIN. 2011, 2011(28), ISSN 1214-1674. Dostupné z: http://aldebaran.cz/bulletin/2011_28_mra.php

SCHOLTZOVÁ, J. A okna změníme v elektrárnu... ALDEBARAN BULLETIN. 2011, 2011(21), ISSN 1214-1674. Dostupné z: http://aldebaran.cz/bulletin/2011_21_wok.php

SCHOLTZOVÁ, J. Stardust NExT. ALDEBARAN BULLETIN. 2011, 2011(11), ISSN 1214-1674. Dostupné z: http://www.aldebaran.cz/bulletin/2011_11_sta.php

SCHOLTZOVÁ, J. Ptáček bonzáček. ALDEBARAN BULLETIN. 2011, 2011(09), ISSN 1214-1674. Dostupné z: http://aldebaran.cz/bulletin/2011_09_pta.php

Knihy, kapitoly v knihách, skripta, sborníky

HEKRDLA, J. a J. GREGOR. Partial difference equations and their application in systems theory. In: PETROPOULOU, E. N., ed. Some Recent Advances in Partial Difference Equations. Sharjah: Bentham Science Publishers Ltd., 2011. p. 77-110. sv. Vol 1. ISBN 978-1-60805-152-6. DOI 10.2174/978160805152611001010077.

FABIAN, M. et al. Banach Space Theory. New York: Springer, 2011. CMS Books in Mathematics. sv. XIV. ISSN 1613-5237. ISBN 978-1-4419-7514-0.

Stati ve sbornících konferencí

GABRIËLS, J. a M. NAVARA. Properties of OML operations and the role of computers in proofs. In: KALINA, M., O. NANASIOVA a L. VALASKOVA, eds. Abstracts of the 3rd International Conference Quantum Structures 2011. Quantum Structures 2011, Kočovce, 2011-05-16/2011-05-20. Bratislava: Vydavatel'stvo STU, 2011. p. 19-21. ISBN 978-80-227-3515-5.

NĚMEČEK, A. Maple pro pokročilejší (matematiku). In: SOJKA, P. a M. KVÍZDA, eds. Sborník SCO 2011. Sharable Content Objects 2011, Brno, 2011-06-22/2011-06-23. Brno: Masarykova univerzita, 2011. p. 1-2. ISBN 978-80-210-5528-5. Dostupné z: http://math.feld.cvut.cz/ftp/nemecek/maple/brno2011/ANbrno2011.pdf

BOHATA, M. a J. HAMHALTER. Operator Algebras and Quantum Structures. In: Workshop 2011. Workshop 2011, Praha, 2011-02-01/2011-02-04. Praha: České vysoké učení technické v Praze, 2011. p. 1-3. Dostupné z: https://sgs.cvut.cz/index.php?action=workshop_2011

CARAGHEORGHEOPOL, D. a J. TKADLEC. Effect algebras with compression bases. In: Abstracts of the 3rd International Conference Quantum Structures 2011. Quantum Structures 2011, Kočovce, 2011-05-16/2011-05-20. Bratislava: Slovak University of Technology, 2011. p. 11-12. ISBN 978-80-227-3515-5.

BÍLKOVÁ, M. et al. Relation liftings on preorders and posets. In: CORRADINI, A., B. KLIN a C. CÎRSTEA, eds. Proceedings of CALCO 2011. 4th Conference on Algebra and Coalgebra in Computer Science, Winchester, 2011-08-30/2011-09-02. Berlin: Springer-Verlag, 2011. p. 115-129. Springer Lecture Notes in Computer Science series.. ISSN 0302-9743. ISBN 978-3-642-22943-5. DOI 10.1007/978-3-642-22944-2_9.

Nepublikované přednášky

TKADLEC, J. Effect algebras with compression bases. Nepublikovaná přednáška. Quantum Structures 2011. 2011-05-18.

TIŠER, J. Differentiabilty and variational principle. Nepublikovaná přednáška. Department of Mathematics, University of Milano. 2011-11-15.

HAMHALTER, J. Quantum Measure Theory. Nepublikovaná přednáška. Mathematical Institute of the Univerity of Erlangen,. 2011-07-21.

CHETCUTI, E. a J. HAMHALTER. Absolute continuity. Nepublikovaná přednáška. 3rd Conference of Settat on Operator Algebras and Applications. 2011-11-04.

HAMHALTER, J. a E. TURILOVA. Abelian and associative subalgebras determine the Jordan structure. Nepublikovaná přednáška. 3rd Conference of Settat on Operator Algebras and Applications. 2011-11-02.

BOHATA, M. a J. HAMHALTER. Star Order on Operator Algebras. Nepublikovaná přednáška. 3rd Conference of Settat on Operator Algebras and Applications. 2011-11-02.

Stránka vytvořena 21.11.2017 05:00:02
Za obsah odpovídá: doc. Ing. Milan Polívka, Ph.D.